# SDR SIMA20130521001

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 24,364 hours, 20,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE CARGO DOOR SILL CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R CARGO DOOR SILL IAW SRM 51-40-02, LEVEL 2 CORROSION.  THE ACFT WAS RETURNED TO SERVICE.
